# SDR HNAA9881641

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3032 - ORF-CLT - RIGHT FORWARD FLIGHT DECK WINDSHIELD CRACKED DURING CLIMB, RETURNED TO ORF.  REMOVED AND REPLACED WINDSHIELD.  (M)
